Skip to main content

On a recurrence method for solving a singularly perturbed Cauchy problem for a second order equation


In the present article, the method of deviating argument is applied to solving a singularly perturbed Cauchy problem for an ordinary differential equation of the second order with variable coefficients.

This is a preview of subscription content, access via your institution.


  1. 1.

    A.M. Il’in, “The boundary layer,” in Itogi Nauki Tekh., Sovrem. Probl. Mat., Fundam. Napravleniya 34, pp. 175–213 (Moscow, 1988) [in Partial Differential Equations V. Encycl. Math. Sci. 34, pp. 173–210 (1999)].

    MATH  Google Scholar 

  2. 2.

    S. A. Lomov, Introduction to the General Theory of Singular Perturbations (Nauka, Moscow, 1981) [in Russian].

    MATH  Google Scholar 

  3. 3.

    A. B. Vasil’eva, “Asymptotic behaviour of solutions to certain problems involving nonlinear differential equations containing a small parameter multiplying the highest derivatives,” Uspekhi Mat. Nauk 18(3), 15–86 (1963) [Russian Math. Surv. 18 (3), 13–84 (1963)].

    MathSciNet  Google Scholar 

  4. 4.

    M. I. Vishik and L. A. Lyusternik, “Regular degeneration and boundary layer for linear differential equations with small parameter,” Uspekhi Mat. Nauk 12(5), 3–122 (1957).

    MathSciNet  MATH  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to T. Sh. Kal’menov.

Additional information

Original Russian Text © T. Sh. Kal’menov and A. Sh. Shaldanbaev, 2010, published in Matematicheskie Trudy, 2010, Vol. 13, No. 2, pp. 128–138.

About this article

Cite this article

Kal’menov, T.S., Shaldanbaev, A.S. On a recurrence method for solving a singularly perturbed Cauchy problem for a second order equation. Sib. Adv. Math. 21, 274–281 (2011).

Download citation


  • singular Cauchy problem
  • differential equation with deviating argument
  • spectral resolutions of selfadjoint operators